Rosie8888 I'm not sure how to say this politely... The Crinone builds up and can cause local irritation/spotting, can gloop out with in all sorts of gross clolours, plus can make your VJJ very uncomfortable. An IVF pro gave many of us the advice to squat in the shower and clean it out and that will make things easier (I'm not sure if they'd wanted to be credited with this, so won't name them ). If you clean out every day or two, and then follow with an evening pessary the oil will soothe the area. If you are only on Crinone, it can build up to the point it is difficult to add the next dose. Once you are PUPO it gets stressful too, as you don't know if spotting is implantation, Crinone, or AF coming on (although with all Wazza's support drugs I doubt many get AF during the two week torture).
Also with Crinone I scratched myself a few times with the applicator in the early days, so be careful how you position it.
Sorry if too much info, but it's awful stuff.
More importantly, best wishes for tomorrow!